Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações

AuthID: I-000-1EJ

External   Internal

Publications Count: 1939

93 Team Members
Filters -> Year: 2024
1881
TITLE: The covering number of elements of a matroid and associated transformations
AUTHORS: Fernandes, Rosario ;
PUBLISHED: 1999, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 298, ISSUE: 1-3, PAGES: 51-71
1882
TITLE: The generalized integer gamma distribution - A basis for distributions in multivariate statistics (vol 69, pg 281, 1999)
AUTHORS: Coelho, CA ;
PUBLISHED: 1999, SOURCE: JOURNAL OF MULTIVARIATE ANALYSIS, VOLUME: 69, ISSUE: 2, PAGES: 281-285
1883
TITLE: The Proof-Theoretic Analysis of Transfinitely Iterated Fixed Point Theories
AUTHORS: Gerhard Jäger; Reinhard Kahle ; Anton Setzer; Thomas Strahm;
PUBLISHED: 1999, SOURCE: J. Symb. Log., VOLUME: 64, ISSUE: 1, PAGES: 53-67
1884
TITLE: The proof-theoretic analysis of transfinitely iterated fixed point theories
AUTHORS: Jager, G; Reinhard Kahle ; Setzer, A; Strahm, T;
PUBLISHED: 1999, SOURCE: JOURNAL OF SYMBOLIC LOGIC, VOLUME: 64, ISSUE: 1, PAGES: 53-67
1885
TITLE: The two dimensional Euler equation: A statistical study
AUTHORS: Fernanda Cipriano ;
PUBLISHED: 1999, SOURCE: COMMUNICATIONS IN MATHEMATICAL PHYSICS, VOLUME: 201, ISSUE: 1, PAGES: 139-154
1886
TITLE: Topological implications in varieties
AUTHORS: Bentz, W ;
PUBLISHED: 1999, SOURCE: ALGEBRA UNIVERSALIS, VOLUME: 42, ISSUE: 1-2, PAGES: 9-16
1887
TITLE: Computing the Nearest Diagonally Dominant Matrix
AUTHORS: Mendoza, M; Raydan, M ; Tarazaga, P;
PUBLISHED: 1998, SOURCE: Numerical Linear Algebra with Applications, VOLUME: 5, ISSUE: 6, PAGES: 461-474
1888
TITLE: Computing the nearest diagonally dominant matrix
AUTHORS: María Mendoza; Marcos Raydan ; Pablo Tarazaga;
PUBLISHED: 1998, SOURCE: Numerical Linear Algebra with Applications, VOLUME: 5, ISSUE: 6, PAGES: 461-474
1889
TITLE: Critical behavior of the chain-generating function of self-avoiding walks on the Sierpinski gasket family: The Euclidean limit
AUTHORS: Riera, R; Chalub, FACC ;
PUBLISHED: 1998, SOURCE: PHYSICAL REVIEW E, VOLUME: 58, ISSUE: 3, PAGES: 4001-4004
1890
TITLE: Dykstra's algorithm for constrained least-squares rectangular matrix problems
AUTHORS: Escalante, R; Raydan, M ;
PUBLISHED: 1998, SOURCE: Computers and Mathematics with Applications, VOLUME: 35, ISSUE: 6, PAGES: 73-79
1891
TITLE: Improving an upper one-sided c-chart
AUTHORS: Morais, M ; Natario, I ;
PUBLISHED: 1998, SOURCE: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, VOLUME: 27, ISSUE: 2, PAGES: 353-364
1892
TITLE: Learning verbal transitivity using loglinear models
AUTHORS: Miguel Marques, N; Pereira Lopes, G; Agra Coelho, C ;
PUBLISHED: 1998, SOURCE: 10th European Conference on Machine Learning, ECML 1998 in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), VOLUME: 1398, PAGES: 18-24
1893
TITLE: Normally ordered inverse semigroups
AUTHORS: Vítor H. Fernandes ;
PUBLISHED: 1998, SOURCE: SEMIGROUP FORUM, VOLUME: 56, ISSUE: 3, PAGES: 418-433
1894
TITLE: Singular antitone systems
AUTHORS: Blyth, TS; Silva, HJ ;
PUBLISHED: 1998, SOURCE: ORDER-A JOURNAL ON THE THEORY OF ORDERED SETS AND ITS APPLICATIONS, VOLUME: 15, ISSUE: 3, PAGES: 261-270
1895
TITLE: Singular integral operators with piecewise continuous coefficients in reflexive rearrangement-invariant spaces
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 1998, SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 32, ISSUE: 4, PAGES: 436-481
1896
TITLE: The covering number of the elements of a matroid and generalized matrix functions
AUTHORS: daSilva, JAD; Fernandes, Rosario ; Fonseca, A;
PUBLISHED: 1998, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 271, ISSUE: 1-3, PAGES: 191-219
1897
TITLE: The generalized integer gamma distribution - A basis for distributions in multivariate statistics
AUTHORS: Coelho, CA ;
PUBLISHED: 1998, SOURCE: JOURNAL OF MULTIVARIATE ANALYSIS, VOLUME: 64, ISSUE: 1, PAGES: 86-102
1898
TITLE: The index of singular integral operators in reflexive Orlicz spaces
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 1998, SOURCE: MATHEMATICAL NOTES, VOLUME: 64, ISSUE: 3-4, PAGES: 330-341
1899
TITLE: Using loglinear clustering for subcategorization identification
AUTHORS: Marques, NM; Lopes, GP; Coelho, CA ;
PUBLISHED: 1998, SOURCE: 2nd European Symposium on Principles of Data Mining and Knowledge Discovery in Databases (PKDD 98) in PRINCIPLES OF DATA MINING AND KNOWLEDGE DISCOVERY, VOLUME: 1510, PAGES: 379-387
1900
TITLE: Connective constant of SAWs on the Sierpinski gasket family
AUTHORS: Chalub, FACC ; Reis, FDAA; Riera, R;
PUBLISHED: 1997, SOURCE: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, VOLUME: 30, ISSUE: 12, PAGES: 4151-4160

Results per Page: 20.
Page 95 of 97. Total results: 1939.